MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; ACETABULAR HIP SYSTEM

CORIN LTD TRINITY DUAL MOBILITY; ACETABULAR HIP SYSTEM
Model Number 325.03.040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp - (b)(4) intial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level and medical history, whether the patient followed correct post-op protocol, whether the patient had any recent surgeries / treatments that may have caused the infection and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to that placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the ecima insert and cocr liner after approximately 2 years and 4 months due to infection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level and medical history, whether the patient followed correct post-op protocol, whether the patient had any recent surgeries / treatments that may have caused the infection and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process.All parts associated with these records were manufactured, packed and sterilised in accordance with the relevant standards and specifications at the time of manufacture.Based on the above, no further investigation can be conducted.The reported devices were manufactured, packed and sterilised in accordance with the relevant standards and specifications and the infection occurred over 2 years after the primary surgery.Thus, the root cause of the reported infection has not been linked to the devices and is considered as external.This case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to that placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
ACETABULAR HIP SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23861713
Report Number9614209-2025-00635
Device Sequence Number9409519
Product Code LZO
UDI-Device Identifier05055343893524
UDI-Public05055343893524
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.03.040
Device Catalogue NumberNOT APPLICABLE
Device Lot Number536680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY DM COCR LINER: 321.03.536, 535597.; TRINITY DM COCR LINER: 321.03.536, 535597.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale